Quantifying permafrost patterns using Minkowski Densities


Contact
jboike [ at ] awi-potsdam.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
8043
DOI 10.1002/ppp.531

Cite as
Roth, K. , Boike, J. and Vogel, H. J. (2005): Quantifying permafrost patterns using Minkowski Densities , Permafrost and periglacial processes, 16 (3), pp. 277-290 . doi: 10.1002/ppp.531


Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item